Top answers from doctors based on your search:
Disclaimer

birth control skip period

A 51-year-old member asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Yes: Even though you don't have a cycle you can still experience those symptoms when you use the pill that way

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 20-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
If you skip: If you skipped the last week of pills and immediately started the next pack then you will not get a period. The withdrawal from hormones during the la ... Read More
A 42-year-old member asked:
Dr. Parul Krishnamurthy
33 years experience Obstetrics and Gynecology
Sure, most likely: if used correctly and the timing is appropriate
A 30-year-old member asked:
Dr. Karen Jones
36 years experience Obstetrics and Gynecology
Yes: When a woman is taking birth control pills continuously to skip a period she can still experience cramps. It might be that some bleeding is about to ... Read More
A female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
It may: I would allow the lining to completely shed or the bleedimg may be irregular on the pill. Then again if the bleeding has been prolonged it may be bet ... Read More
A 33-year-old member asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Hopefully not: U can take the pill continuously to not get a period, I have many of my pts doing that works quite well and they don't gain weight.
A 21-year-old female asked:
Dr. Nicole Jarvis
21 years experience Obstetrics and Gynecology
Depends: You can stop your pills and let it start, but since it's the middle of a pack you'll need to use condoms until you get 2 weeks into the next package. ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: This will usually work just fine but don't do it too often or you will get break thru bleeding.
1
1 thank
A 17-year-old female asked:
Dr. Regina Hampton
22 years experience Breast Surgery
Yes: Medications that contain hormones, like birth control pills, will cause breast pain or tenderness.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month